# SDR ASAA2014021406853

- Difficulty date: February 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,715 hours, 7,398 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  FOUND T49.5 SENSORS S1 & S4 OUT OF LIMITS. REPLACED IAW 77-21-01, 77-21-01.  GROUND VERIFICATION SUCCESSFUL.
